







Draft - v6

## PSSDC MEETING AGENDA MS TEAMS MEETING

## THURSDAY, FEBRUARY 25, 2021 12:00 p.m. – 3:00 p.m. EST

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS	
	11:45 a.m. – 12:00 p.m.	<ul> <li>Set-up: Members/Observers to connect to MS Teams Meeting</li> <li>Participants: Refer to recommendations for the use of MS Teams</li> <li>For simultaneous interpretation: refer to information provided</li> <li>Members to respond to evaluation poll after each presentation</li> </ul>				
	12:00 p.m.	Welcome	Rollcall of PSSDC Members and registered Observers in attendance	PSSDC Co-Chair: Mark Burns, YT		
1	12:05 - 12:15 a.m.	Administrative Matters	Objective:  A) Approval of Record of Decision from September 24, 2020 meeting (TAB 1A)	For approval	Mark Burns ICCS Secretariat	
	(10 min)		B) Acceptance of February 25, 2021 Meeting Agenda (TAB 1B)	For approval		
			<ul> <li>C) PSSDC Treasurer's Report</li> <li>PSSDC Financial Report – (TAB 1C)</li> <li>PSSDC Members' contributions for 2021/2022 – (TAB 1D)</li> </ul>	For review	<b>Linda Maljan,</b> PSSDC Treasurer	
2	12:15	Showcase	Objective:		Intro: Mark Burns	
	12:45 – p.m. (30 min)	m. 15 15 m.	Client Journey and Service Design:  A) MSDO: Client Journey Mapping of the COVID-19 pandemic (TAB 2A)	For information and discussion	Michelle Herder Program Manager, Corporate Customer Service Strategy, York Region	
	12:45 - 1:15 - p.m. (30 min)		B) Public Services and Procurement Canada (PSPC): Framework developed to guide discussion on service journey related to improving accessibility, quality and timeliness of its services. (TAB 2B)	Members to respond to evaluation poll after each item.	Raymond Martin, A/Director General, Service and Digital Partnerships Sector Digital Services Branch, PSPC  Natalie Martel, Director General, Information Management, Cyber Security and	









				Innovation Services Digital Services Branch, PSPC
	1:15 – 1:20 p.r (5 min)	n. Stretch Break		
3	1:20 – Citize Satisfact Research	Research (TAB 3)  Objective:  Overview of Research Committee Executive Report related to citizen satisfaction research:  An essential tool for public sector decision-making Spotlight on Citizens First 2020 Examples of research conducted across Canada COVID-19 results in Citizens First 2020 (wave 2)  Research Committee to provide insights to the PSSDC on areas of	For discussion  Members to respond to evaluation poll after each item.	Intro: Mark Burns  Research Committee:  Tareq Al-Shumari, ON  Sophia Jesow, Research Analyst
	2:05 – 2:10 p.r	n. Stretch Break		
4	2:10 – PSSD Informa Sharing Format Analys	PSSDC Information Sharing New Format and Analysis (TAB 4A & 4B) New and Objective:	For discussion / feedback  Members to respond to evaluation poll after each item.	Intro: Mark Burns Sophia Jesow, Research Analyst Maria Luisa Willan, ICCS Secretariat
5	2:45 – 3:00 p.m. (15 min)		For information	Mark Burns ICCS Secretariat









	<ul> <li>May 17, 2021</li> <li>June 18, 2021</li> <li>July 5, 2021</li> <li>Aug 9, 2021</li> </ul>	
3:00 p.m.	Adjournment of PSSDC Meeting	